Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

Contents of Volume 9

All articles in this issue are freely accessible.
Nice parabolic subalgebras of reductive Lie algebras
Karin Baur and Nolan Wallach.
Represent. Theory 9 (2005), 1-29
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2123123
A normal form for admissible characters in the sense of Lynch
Karin Baur.
Represent. Theory 9 (2005), 30-45
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2123124
On minimal representations definitions and properties
Wee Teck Gan and Gordan Savin.
Represent. Theory 9 (2005), 46-93
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2123125
The unitary $\mathbb I$–spherical dual for split $p$–adic groups of type $F_{4}$
Dan Ciubotaru.
Represent. Theory 9 (2005), 94-137
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2123126
Decompositions of small tensor powers and Larsen’s conjecture
Robert M. Guralnick and Pham Huu Tiep.
Represent. Theory 9 (2005), 138-208
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2123127
Character sheaves on disconnected groups, VII
G. Lusztig.
Represent. Theory 9 (2005), 209-266
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2133758
Erratum: Nice parabolic subalgebras of reductive Lie algebras
Karin Baur and Nolan Wallach.
Represent. Theory 9 (2005), 267-267
Abstract, references and article information
Full-text PDF Free Access    
The Burger-Sarnak method and operations on the unitary dual of $\mathrm{GL}(n)$
Akshay Venkatesh.
Represent. Theory 9 (2005), 268-286
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2133760
On the centralizer of a regular, semi-simple, stable conjugacy class
Benedict H. Gross.
Represent. Theory 9 (2005), 287-296
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2133761
Duality for admissible locally analytic representations
Peter Schneider and Jeremy Teitelbaum.
Represent. Theory 9 (2005), 297-326
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2133762
Conjugacy class asymptotics, orbital integrals, and the Bernstein center: the case of $SL(2)$
Allen Moy and Marko Tadic.
Represent. Theory 9 (2005), 327-353
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2133763
Integral structures in the $p$-adic holomorphic discrete series
Elmar Grosse-Klönne.
Represent. Theory 9 (2005), 354-384
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2133764
Left cells and constructible representations
Meinolf Geck.
Represent. Theory 9 (2005), 385-416
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2133765
On the Kazhdan-Lusztig basis of a spherical Hecke algebra
Friedrich Knop.
Represent. Theory 9 (2005), 417-425
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2142817
Harish-Chandra modules for Yangians
Vyacheslav Futorny, Alexander Molev and Serge Ovsienko.
Represent. Theory 9 (2005), 426-454
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2142818
Erratum to: The Bernstein center in terms of invariant locally integrable functions
Allen Moy and Marko Tadic.
Represent. Theory 9 (2005), 455-456
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2167901
Finite dimensional representations of symplectic reflection algebras associated to wreath products
Pavel Etingof and Silvia Montarani.
Represent. Theory 9 (2005), 457-467
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2167902
Orbites Nilpotentes Sphériques et Représentations unipotentes associées: Le cas $SL_n$
Hervé Sabourin.
Represent. Theory 9 (2005), 468-506
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2167903
Riemann-Roch-Hirzebruch integral formula for characters of reductive Lie groups
Matvei Libine.
Represent. Theory 9 (2005), 507-524
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2167904
Erratum: A normal form for admissible characters in the sense of Lynch
Karin Baur.
Represent. Theory 9 (2005), 525-525
Abstract, references and article information
Full-text PDF Free Access    
Equivariant derived category of a complete symmetric variety
Stéphane Guillermou.
Represent. Theory 9 (2005), 526-577
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2176937
Wonderful varieties of type $D$
Paolo Bravi and Guido Pezzini.
Represent. Theory 9 (2005), 578-637
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2183057
The Signature of the Shapovalov Form on Irreducible Verma Modules
Wai Ling Yee.
Represent. Theory 9 (2005), 638-677
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2183058